Positive solutions of nonlinear systems with p-Laplacian on finite and semi-infinite intervals

Abstract

Existence and localization results are established for systems of second-order dikfferential equations with p-Laplacian on finite and semi-infinite intervals. For a compact interval, the compression and expansion conditions that are used related to the first eigenvalue of the p-Laplacian.

Authors

Donal O’Regan
Department of Mathematics National University of Ireland Galway, Ireland

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

p-Laplacian; positive solution; boundary value problem; fixed point; cone; eigenvalue; eigenfunction.

Paper coordinates

D. O’Regan, R. Precup, Positive solutions of nonlinear systems with p-Laplacian on finite and semi-infinite intervals,  Positivity, 11 (2007) no. 3, 537-548, https://doi.org/10.1007/S11117-007-2099-1

PDF

About this paper

Journal

Positivity

Publisher Name

Birkhauser Verlag Basel/Switzerland

Print ISSN
Online ISSN

1385-1292

google scholar link

Related Posts